# SDR DL72S992284

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le  Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB CRACKED 2ND FROM I/B END ON NR 5 L/E SLAT.  STOP DRILLED CRACK 2ND FROM I/B RIB ON NR 5 L/E SLAT.  DRILLED VP DOUBLER FOR RIB 2ND FROM I/B NR 5 L/E SLAT.  TREAT AND PAINT PER P/S 900-2-5.  OK INSTALLED REPAIR.  INSTALLED REPAIR DOUBLER PER M/M 57-40-0 FIG 805.
